# SDR UPS04442134

- Difficulty date: March 25, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D-CTR SECTION FLOOR SUPPORT WEB LWR CHORD FOUND CORROSION AS MARKED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.055 X 1 X 3 INCH, EXCEED SRM 53-10-01 FIG 1 LIMITS.  CHORD REPAIRED REFER SRM 51-40-04 FIG 3 CIC APPLIED IAW EO M-5100-2780E.
